M. B. Abbott, H. M. Petersen, and O. Skovgaard, Computations of shortwaves in shallow water, Coast. Eng. Proc, pp.414-433, 1978.

B. Alvarez-samaniego and D. Lannes, Large time existence for 3d water-waves and asymptotics, Invent. math, vol.171, pp.485-541, 2008.
URL : https://hal.archives-ouvertes.fr/hal-00128402

D. Antonopoulos, V. Dougalis, and D. , MITSOTAKIS Initial-boundary-value problems for the bona-smith family of boussinesq systems, Advances Diff. Equations, vol.14, pp.27-53, 2009.

C. Besse, B. Mésognon-giraud, and P. Noble, Artificial boundary conditions for the linearized Benjamin-Bona-Mahony equation, Numerische Mathematik, vol.139, pp.281-314, 2018.
URL : https://hal.archives-ouvertes.fr/hal-01305360

C. Besse, P. Noble, and D. Sanchez, Discrete transparent boundary conditions for the mixed KDVBBM equation, J. Comp. Phys, vol.345, pp.484-509, 2017.
URL : https://hal.archives-ouvertes.fr/hal-01373388

H. B. Bingham, P. A. Madsen, and D. R. Fuhraman, Velocity potential formulations of highly accurate Boussinesq-type models, Coast. Eng, vol.56, pp.467-478, 2009.

J. L. Bona and M. Chen, A Boussinesq system for two-way propagation of nonlinear dispersive waves, Physica D, vol.116, pp.191-224, 1998.

J. L. Bona, T. Colin, and D. Lannes, Long wave approximations for water waves, Arch. Ration. Mech. Anal, vol.178, pp.373-410, 2005.
URL : https://hal.archives-ouvertes.fr/hal-00258833

J. L. Bona, M. Chen, and J. Saut, Boussinesq equations and other systems for small amplitude long waves in nonlinear dispersive media. I. Derivation and linear theory, J. Nonlinear Sci, vol.12, pp.283-318, 2002.

J. L. Bona, M. Chen, and J. Saut, Boussinesq equations and other systems for small amplitude long waves in nonlinear dispersive media, Nonlinearity, vol.17, pp.925-952, 2004.

D. Bresch, D. Lannes, and G. Métivier, Waves interacting with a partially immersed obstacle in the Boussinesq regime
URL : https://hal.archives-ouvertes.fr/hal-02015531

A. G. Filippini, S. Bellec, M. Colin, and M. Ricchiuto, On the nonlinear behaviour of boussinesq type models: Amplitude-velocity vs amplitude-flux forms, Coastal Engineering, vol.99, pp.109-123, 2015.
URL : https://hal.archives-ouvertes.fr/hal-01140635

T. Iguchi, A shallow water approximation for water waves, J. Math. Kyoto Univ, vol.49, pp.13-55, 2009.

T. Iguchi and D. Lannes, Hyperbolic free boundary problems and applications to wave-structure interactions
URL : https://hal.archives-ouvertes.fr/hal-01818940

M. Kazakova, Dispersive models of ocean waves propagation: Numerical issues and modelling, 2018.
URL : https://hal.archives-ouvertes.fr/tel-01939447

D. Lannes, The Water Waves Problem: Mathematical Analysis and Asymptotics, Mathematical Surveys and Monographs, vol.188, 2013.
URL : https://hal.archives-ouvertes.fr/hal-01101991

D. Lannes and F. Marche, A new class of fully nonlinear and weakly dispersive greenânaghdi models for efficient 2d simulations, J. Comput. Phys, vol.282, pp.238-268, 2015.
URL : https://hal.archives-ouvertes.fr/hal-00932858

D. Lannes and G. Métivier, The shoreline problem for the one-dimensional shallow water and Green-Naghdi equations, J. Éc. polytech. Math, vol.5, pp.455-518, 2018.
URL : https://hal.archives-ouvertes.fr/hal-01614321

S. Li, M. Chen, and B. Zhang, Wellposedness of the sixth order boussinesq equation with nonhomogeneous boundary values on a bounded domain, Physica D: Nonlinear Phenomena, 2018.

T. Li and W. Yu, Boundary value problems for quasilinear hyperbolic systems, Duke University Mathematics ser, vol.5, 1985.
URL : https://hal.archives-ouvertes.fr/inria-00076486

F. Marche, Theoretical and Numerical Study of Shallow Water Models. Applications to Nearshore Hydrodynamics, PhD Dissertation, 2005.

M. Petcu and R. Temam, The one-dimensional shallow water equations with transparent boundary conditions, Mathematical Methods in the Applied Sciences, vol.36, pp.1979-1994, 2013.

M. Ricchiuto and A. G. Filippini, Upwind residual discretization of enhanced Boussinesq equations for wave propagation over complex bathymetries, J.Comput. Phys, vol.271, pp.306-341, 2014.
URL : https://hal.archives-ouvertes.fr/hal-00826912

G. Wei, J. T. Kirby, and A. Sinha, Generation of waves in boussinesq models using a source function method, Coastal Engineering, vol.36, pp.271-299, 1999.

R. Xue, The initial-boundary value problem for the âgoodâ boussinesq equation on the bounded domain, Journal of Mathematical Analysis and Applications, vol.343, pp.975-995, 2008.

, Talence Cedex Publisher Inria Domaine de Voluceau-Rocquencourt BP 105-78153 Le Chesnay Cedex inria.fr ISSN, pp.249-6399